I apologize in advance if this question was asked already. I'm very new to meth. I have always been interested in IV use and so 3 weeks ago I did my first small slam of meth with an experienced friend. Everything went great had a great time and even did a couple of other small slams.
Now fast forward to this past weekend. I hadn't used anything for about 3 weeks. Setup a small slam again. I'm talking like 1 pc of crystal that was like 2mm/1mm/1mm. I shot it and everything was great. About 45mins - 1 hour into it I got the sensation of it being extremely cold out. Like freezing cold. It felt like the temp inside my place was -30C. I told my friend I needed to sit down and I had to get bundled under blankets because I was so cold. My friend checked to see if my arms and hands felt hot and he said no they were cold. We couldn't feel any of my radial pulses to check my heartrate. Only one we could get was on my carotid artery and I was at about 150 bpm. He noticed that I had gone completely pale. When he said that I made the decision to go and have a warm/hot shower to warm up my extremities and bam after about 2 mins my skin flushed and the feeling left me.Then I slowly incremented the temperature of the water down toward cold. I had a good amount of water and some juice with sugar to drink and laid down for about 45 mins to make sure it had passed. Everything was fine after that.
Also just in case anyone wonders all of the syringes I used are brand new sealed, I was using steralized water for dilution.
So I had a sreious injury years ago and it caused my body to go into full shock. The sensations and experience I had on this meth was almost exactly the same. I'm curious to know if anyone else has had this kind of experience or something similar?
Also could it be possible that the meth did cause my body to go into shock?
I've read that when a meth overdose occurs some of it can be similar to what I felt. I've also read that it doesn't take a lot of meth to cause an overdose. Does anyone think this could have been a possibility?
Any advice on this one is appreciated.